I've been on 75mg for four weeks. I was starting to feel a lot better, but still not as good as I would have liked, so I saw my Dr. and upped my dose to 100mg. The next day and today I have been very depressed and crying, with some increased anxiety. I'm wondering... is this normal and has anyone else gone through this? I was feeling so good, and now so bad again. How long does it take your body to adapt to a new dose? Any support and feedback would be awesome... I feel so hopeless right now. Thank you.
Xanax - Is it normal to have increased anxiety/depression after increasing your dose?
Added 16 Aug 2015:
I'm taking ZOLOFT, btw. Hahaha, I don't know how to edit or move this post out of Xanax category.
Unfortunately its normal to have increased symtoms. It should start to work again anytime now give it a couple of weeks. I know that seems like a long tme but in the end its worth it. Don't you think? I know I always hated to increase dosages. Depression and anxiety are sometimes the worse to get under control. I thank God that my medicine is working so well now. I take 300 mg of Trazadone a night for depression and insomnia. Clonidine for anxiety most of the time. I had to wean myself off of all the really good anxiety meds due to a personal choice of not wanting to be on narcotics.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jan 2014 • 1 answer
Posted 17 Sep 2015 • 1 answer
Posted 25 May 2016 • 5 answers
Posted 21 Jul 2016 • 1 answer
Posted 3 Oct 2016 • 1 answer